# SDR DHL2007784533

- Difficulty date: July 10, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15205417170
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO NICKS AND GOUGES ON SEAT TRACK TOP SURFACE, BS 741 TO 868, RBL 45, WL 208.5 AS MARKED.  REMOVED SEAT TRACK OUT OF LIMITS STA 760 TO 850 IAW B727 SRM 51-30-2.  LOCATED AND DRILLED NEW SEAT TRACK FROM P/N BAC1520-541-7170T6511, DIM. 99.25 IAW B727 SRM 53-10-2, FIG 7 AND 51-30-2.  TREATED, PRIMED AND INSTALLED SEAT TRACK IAW B727 SRM 51-10-2 AND 51-30-2, FIG 1.
